Tamiflu is not safe OR effective – Dr. Eddy Bettermann MD

Everyone who is deeply concerned about protecting children’s’ mental health should be banging on the doors of the Food and Drug Administration (FDA) to protest a commonly prescribed drug that routinely causes neuropsychiatric events in children. Since 2009, the FDA has on file 550 cases of hallucinations from a drug called Tamiflu (oseltamivir), which is routinely prescribed to combat the flu. Parents are beginning to wake up to the fact that Tamiflu is a risky nervous system damaging, hallucinogenic drug that causes some children to go into seizures, wild delusions, and twitching fits.

Looking back at the studies used to approve the drug in the late 1990s, we see small cohorts, unstudied factors of immunity, inconclusive findings, label warnings, and an attempt by the FDA to prevent the drug from coming to market. Further analyses in 2007 found that Tamiflu poses severe risks, especially in children, including 1377 reports of adverse reactions in Japan and 80 deaths (71 directly tied to Tamiflu.)

A 2009 re-analysis of Tamiflu, not funded by the pharmaceutical industry and published in a BMJ article, found no significant evidence that the drug reduced influenza symptoms or complications. The meta-analysis even showed that Tamiflu causes nausea.

Tamiflu is not only ineffective, but it’s also dangerous. In the six years that the drug was sold in Japan, there were 1377 reports of adverse reactions, including delirium, convulsion, and encephalitis. A pair of 14-year-old teens experienced such heinous side effects from Tamiflu that they committed suicide. Seventy-one other deaths were directly related to Tamiflu. A 2011 Japanese study found a 600 percent increase in deterioration and death within twelve hours after Tamiflu administration. Japanese authorities warn against using Tamiflu.

Tamiflu is not safe OR effective – Dr. Eddy Bettermann MD